잠시만 기다려 주세요. 로딩중입니다.

Severe Cutaneous Adverse Reactions to Anti-tuberculosis Drugs in Korean Patients

Allergy, Asthma & Immunology Research : AAIR 2021년 13권 2호 p.245 ~ 255
소속 상세정보

Abstract


Purpose: Anti-tuberculosis drugs (ATDs) can cause severe cutaneous adverse reactions (SCARs) such as Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms (DRESS). Underlying tuberculous infection and co-administration of multiple drugs may contribute to the complexity of ATD-related SCARs. This study aimed to investigate the clinical characteristics and outcomes of ATD-related SCARs.

Methods: We analyzed ATD-related SCAR cases in 2010-2015, selected from a web-based Database of the Korean Registry of SCAR.

Results: Among 783, 53 patients with ATD-induced SCARs were enrolled, including 12 with SJS/TEN (22.6%) and 41 with DRESS (77.4%). When comparing the ATD and non-ATD groups, the prevalence of DRESS patients was higher in the ATD group than in the non-ATD group (77.4% vs. 45.8%, P < 0.001). Among patients with ATD-related SCARs, those with SJS/TEN were significantly older, had higher intensive care unit admissions, and had higher mortality than those with DRESS (70.5 vs. 50.0 years, P < 0.001; 41.7% vs. 6.1%, P = 0.010; and 33.3% vs. 2.5%, P = 0.003, respectively). ATDs were challenged in 14 cases. The ATD associated most often with SCAR cases was rifampin (81.8%), followed by isoniazid (66.7%), ethambutol (50.0%), pyrazinamide (33.3%). Six patients (42.9%) had hypersensitivity reactions to 2 or more drugs.

Conclusions: DRESS was more common among the ATD-related SCAR cases. Although treatment with most ATDs carries the risk of SCAR development, the use of rifampin was most frequently involved in the occurrence of SCARs. Multiple hypersensitivity was frequently observed in ATD-related SCARs.

키워드

Antitubercular agents; severe cutaneous adverse reactions; Stevens-Johnson syndrome; toxic epidermal necrolysis; drug reaction with eosinophilia and systemic symptoms; drug hypersensitivity syndrome; skin; isoniazid; rifampin

원문 및 링크아웃 정보

 

등재저널 정보